# SDR IPXA2021041268126

- Difficulty date: March 23, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00395
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2FWD. CARGO FLOOR BEAM IS CRACKED AT STA. 6-70, X= -57.5 AND Z= -98.REPAIRED CRACKED FLOOR BEAM AT STA. 6-70, X= -57.5 AND Z= -98 IAW SRM 53-40-51 REPAIR 1 FIG. 202. (MAJOR)
